# SDR HEEA071930

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 30236ET1
- Condition: Malfunctioned
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT THE BAGGAGE COMPARTMENT FIRE LIGHT ILLUMINATED. NO FIRE OBSERVED.  MAINTENANCE REPAIRED CHAFED WIRE AT AMPLIFIER CONTROL CONNECTOR.
